MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CODMAN EVD 1.9MM ID CATHETER SET; N/A

NATUS NEURO INCORPORATED CODMAN EVD 1.9MM ID CATHETER SET; N/A
Model Number 821739
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference (b)(4).Investigation of evd at hospital shows no leak was noted on the evd set and no disconnection had occured.Waiting for return of device.
 
Event or Problem Description
Air found in patient's ventricles after inserting evd catheter.

Brand Name
CODMAN EVD 1.9MM ID CATHETER SET
Common Device Name
N/A
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8287527
Report Number3010611950-2019-00003
Device Sequence Number16679627
Product Code JXG
UDI-Device Identifier10886704040965
UDI-Public10886704040965
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number821739
Device Catalogue Number821739
Device Lot NumberHM1504
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;